2 doctors weighed in:
What causes a constant ringing in the ears?
2 doctors weighed in

Dr. David Mann
ENT - Head & Neck Surgery
1 doctor agrees
In brief: Tinnitus
Tinnitus usually goes along with hearing loss.
Nerve damage due to noise &/or aging often causes ringing. Medications: Aspirin or other non-steroidals (ibuprofen, aleve, (naproxen) etc.) cause tinnitus. Caffeine, nicotine, can increase tinnitus. Diuretics or certain antibiotics can cause it-- no medicine shown to cure tinnitus. Try masking noises like a fan or radio. Get ears and hearing checked.

In brief: Tinnitus
Tinnitus usually goes along with hearing loss.
Nerve damage due to noise &/or aging often causes ringing. Medications: Aspirin or other non-steroidals (ibuprofen, aleve, (naproxen) etc.) cause tinnitus. Caffeine, nicotine, can increase tinnitus. Diuretics or certain antibiotics can cause it-- no medicine shown to cure tinnitus. Try masking noises like a fan or radio. Get ears and hearing checked.
Dr. David Mann
Dr. David Mann
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors